Fractional differential equations with nonlocal boundary conditions
Commun. Korean Math. Soc. 2022 Vol. 37, No. 2, 497-502
Published online March 29, 2022
Printed April 30, 2022
Agus L. Soenjaya
Merlion School
Abstract : Existence and uniqueness for fractional differential equations satisfying a general nonlocal initial or boundary condition are proven by means of Schauder's fixed point theorem. The nonlocal condition is given as an integral with respect to a signed measure, and includes the standard initial value condition and multi-point boundary value condition.
Keywords : Fractional differential equations, nonlocal conditions, functional boundary value, existence and uniqueness
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd